Good day, Eric Bakker, naturopath, author
of Candida Crusher. Another question. Does yeast infection cause diarrhea? Yeast infections certainly can cause diarrhea.
It can cause diarrhea, constipation, gas, bloating, cramping, digestive pains; all sorts
of digestive issues can be as a consequence of Candida. I would tend to see constipation
a little bit more than diarrhea and associate diarrhea more with certain pathogens like
various parasites are implicated. But I have also seen plenty of patients with a lot of
yeast have diarrhea, particularly the patients who recurrently take drugs like fluconazole
or broad-spectrum antibiotics. They’re quite prone to diarrhea. So if you’ve got diarrhea,
there are plenty of things you can do to counter the diarrhea. But a good thing first to do is to find out
where the diarrhea is coming from. What is its origin? Is it drug-induced? Is it parasite
induced? Think about doing a comprehensive stool analysis. That may well find a pathogen
like Blastocystis hominis. There could well be a bug underlying or underpinning this.
And in that case, a susceptibility panel will generally give you an indication on what to
do for the diarrhea. Make sure you drink plenty of water with diarrhea because it’s easy to
get dehydrated, lose a lot of minerals and electrolytes and water from the body. But
please find out what’s causing the diarrhea. I’m going to talk a lot more about diarrhea
on other YouTube clips, but you can get diarrhea from a yeast infection. You most certainly
can. So I hope that answers your question.